# SDR F3LA98072

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CRACKS ON UPPER SKIN SURFACE AT RIGHT WING, BL 103.5, TWO INCHES FORWARD OF AFT SPAR.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SB 737-57-1144.  (M)
